MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012535-40
Medical Device Problem Codes Premature Activation (1484); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that prior to use in the patient during removal of the stylet, some resistance was felt and the tip stuck to the stylet.During stylet removal, the 7.0x40 mm absolute pro stent began deploying.Two cells of the stent were deployed.Since there was no patient involvement, another same size absolute pro was used to complete the procedure without further incident.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficult to remove and the reported activation failure were able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during unpackaging and/or preparation for use inadvertent mishandling resulted in the noted bent jacket and strain relief distal to the handle; thus resulting in the reported difficult to remove stylet.Manipulation in attempts to remove the stylet inadvertently resulted in the reported premature activation/deployment.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12422430
Report Number2024168-2021-07867
Device Sequence Number3308524
Product Code NIP
UDI-Device Identifier08717648176067
UDI-Public08717648176067
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1012535-40
Device Catalogue Number1012535-40
Device Lot Number9052161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1